eye conjuctivitisi have recently faced a problem with conjuctivitis then i went to eye care hospital. the doctor has given moxicip eye drops. with that one my problem has been increased. then i went to homeo where they provided me belladona 200(liquid),apis 200(liquid). i have taken 5 drops(bel - in the morning) 5 drops(apis - in the eveninig)and also taken euphresia drops twice a day. now my redness, irritation has gone. but i am not able to see the letters or any thing with a clear vision. every thing is appearing as blur which was not like that earlier.
my age is 39 weight 90
i do excercise daily. now i have stopped every medicine.
please tell me why this happend? whether due to over dose ? or due to (bel & apis) wrong combination.
how long one can use the drops?
please let me know at the earliest.
srini1974 on 2012-11-26
♡ kadwa 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.